Had unprotected sex now feeling feverish and having mild stomach cramps
Hi..i have unprotected sex on the 14th May and in almost two hours i become tired,having the signs of getting flue and until now i am still having it. I also has mild stomach cramps...what might be the cause
The above symptoms are not due to pregnancy..The generalized tiredness, flu like symptoms, all suggestive of of some infection, like viral fever.. the above things are not related to pregnancy.. amenorrhea is the first sign of pregnancy.. you need to be clinically examined.. consult a physician..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I had unprotected sex two days ago. It wasn t for a long time. Maybe 10 to 20 seconds. If even that. I had my period on the 9-14. I m just having a weird feeling in my lower stomach. Like a light cramp/pain. Is this a sign I could be pregnant? Or just hurting because its the second time I ve ever had sex?
hi, so I have been feeling kinda weird lately, my stomach hurts, a lot. the cramps are mild but they still hurt, I have not taken a home pregnancy test yet because I don t even know if I have to. I did have unprotected sex a couple weeks ago, like 3 weeks ago.. but im not sure if I am pregnant, my period is every irregular. and I never know when im gonna get it. I have not gotten sick, and my breasts do not hurt. and I do have like a brownish discharge, I don t feel dizzy, I don t have craving for anything, if I make food, I don t finish all of it cause I get full quickly.. I don t know whats going on with me... I don t feel pregnant but people have told me that I might be.. I need answers. Thank you.
Mid-evening Saturday, I started having mild stomach cramps. The last time I felt something like this, it was food poisoning. Almost 48 hours later, the pains haven t gone away and the diarrhea hasn t happened. In fact, I m feeling like I m mildly constipated
I ve been having non stop nausea, headaches , shortness of breath. The doctor checked for anemia, diabetes and checked my thyroid everything was good . She also did a pregnancy test it was negative but she didn t check me for stds and I m really freaking myself about that . Please help?
I am 21 years old. I had unprotected sex with a woman who I thought was clean. It has been a year since then, and have gotten tested twice for the basic stds. Nothing. I have had symptoms for the entire year and have felt like there is something wrong for the entire year. My current state is constipation , it is very dry and it is very difficult. I also have absolutely no sex drive, my testicles are almost always in some kind of discomfort or pain, and I have abdominal pain as well. My erections are not as strong and in general it does not feel the same as it used to. I believe I have HSV-1 on my genitals as I received oral sex from the same woman who had a cold sore . No outbreaks of that ever. What can I do?
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...